# SDR MASA200800336

- Difficulty date: April 23, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N650ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7137
- Aircraft time: 20,716 hours, 19,330 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 17008111
- Part serial: 00172
- Condition: Malfunctioned
- Location: Mlg
- Part time: 17,152 hours, 15,620 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7045 IAD-HSV - GEAR DISAGREE AFTER TAKEOFF.  REPLACED RT MLG SIDE STAY ACTUATOR.
